# SDR QXEA0202307

- Difficulty date: December 30, 2002
- Submitted: January 8, 2003
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 9,505 hours, 13,341 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-REPLACED NR 6 SEAT TRACK.  REPLACED IAW RD8-53-4472 AND DHC8 SRM 51-40-11.
